# SDR UALA2010061002029

- Difficulty date: June 9, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 55,900 hours, 8,254 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 18
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM SYS FAILS OR NO BUS ACTIVITY. STATUS MSG02- NOT ACTIVE CRUISE INTERMITTENT; SATELLITE DATA UNIT (LT) HAS AN INTERNAL FAULT ON COMMUNICATION CHANNEL 1. REPLACED SDU.  OPS GOOD.
